MathSciNet Relay Station
MathSciNet bibliographic data
MR671198 (83k:20033) 20E26 (20F05)
Tang, C. Y.; Conjugacy separability of certain $1$-relator groups. Proc. Amer. Math. Soc. 86 (1982), no. 3, 379–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement